A New Perspective on Parametric Metric Spaces

Creative Commons License

EGE Ö. , De la Sen M.

MATHEMATICS, vol.7, no.11, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 11
  • Publication Date: 2019
  • Doi Number: 10.3390/math7111008
  • Title of Journal : MATHEMATICS
  • Keywords: fixed point, complex C-class function, parametric metric space, FIXED-POINT THEOREMS, CONTRACTIONS


In this study, we develop a new approach on parametric metric spaces using C-class functions. Moreover, we give some examples to support our findings. The obtained results generalize and extend some existing facts in the literature.